# SDR JJBA20210819049

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 40,767 hours, 26,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C01639
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 5,962 hours, 5,562 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD WTF FAIRING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED #2 EMERGENCY LIGHT BATTERY CHASSIS. OPS CHECK SAT, ALSO R&R RH FWD EXTERNAL EMERGENCY LIGHT LAMP. OPS CHECK SAT
